# SDR DL757100261

- Difficulty date: November 12, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345 Bl0-Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION ON UPPER CHORD AT STA 345 FROM BL0 TO LBL 24 CP 53-212-01-02.051, ACCOMPLISHED ERA 478033-14 ORIGINAL AT SAT REF NON ROUTINE 142174.
